# SDR QXEA0101346

- Difficulty date: August 13, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4031
- Aircraft time: 1,002 hours, 1,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ALL GEAR DOORS CYCLED DURING MODERATE TURBULANCE AND RIGHT MAIN LANDING GEAR WENT UNSAFE.  ADJUSTED RIGHT MAIN LANDING GEAR UPLOCK SENSOR.  NO PARTS REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
